Big data

  E-mail   Print

Guest Editors
Prof. Jianping Zhu
The School of Management, Xiamen University, Fujian, China

Prof. Jin-Guan Lin
The School of Statistics and Mathematics, Nanjing Audit University, Nanjing, China

Prof. Riquan Zhang
The School of Statistics, East China Normal University, Shanghai, China

Manuscript Topics
The arrival of the big data age has epoch-making significance for the development of statistics. It means statistics has been applied in solving more and more complicated problems. Meanwhile, combination between big data and statistics is gradually becoming research and application field in the scientific development. In order to inspire, summarize and review the research of statistics, this special issue will focus on the title of “Big Data” and the submissions are expected on the discussion of statistical theory, methods and applications.

Potential topics include but are not limited to
• Statistical theories and methods for Big data analysis
• Statistical theories and methods for unstructured data analysis
• Research on Non-traditional (unstructured) data applications
• Statistical methods for data attributes characteristics in Big-data era
• Analysis methods and applications for Big data visualization
• Sampling theories and techniques in Internet information processing
• Statistical methods for monitoring of Internet public opinion
• Statistical theories and methods for data desensitization techniques in Big data
• Research on data quality assessment standard in Big data era
• Big data theories and applications in Biomedical and health engineering
• Forecast and monitoring research based on Big data from society
• Statistical modeling theories and methods for Big data (application fields such as Internet/Internet of things/Internet of vehicles)

Paper submission
All manuscripts will be peer-reviewed before their acceptance for publication.
The deadline for manuscript submission is 30 April 2019.

Instruction for Authors
http://www.aimspress.com/news/204.html
Please submit your manuscript to online submission system
http://oeps.aimspress.com/aimsmath/ch/author/login.aspx

Sitalakshmi Venkatraman, Ramanathan Venkatraman
AIMS Mathematics, 2019, 4(3): 860-879. doi: 10.3934/math.2019.3.860
+ Abstract     + HTML     + PDF(1191 KB)
Marco J. H. Puts, Piet J. H. Daas, Martijn Tennekes, Chris de Blois
AIMS Mathematics, 2019, 4(1): 12-25. doi: 10.3934/Math.2019.1.12
+ Abstract     + HTML     + PDF(288 KB)
Miao Zhu, Giulio Ventura
AIMS Mathematics, 2018, 3(3): 426-438. doi: 10.3934/Math.2018.3.426
+ Abstract     + HTML     + PDF(364 KB)
Open Access Journals
Blog:
More
Open Access Journals